Schwarz waveform relaxation methods for parabolic equations in space-frequency domain

Yao Lin Jiang, Hui Zhang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Some Schwarz waveform relaxation algorithms based on frequency domain analysis for parabolic equations are proposed and analyzed. In this paper we mainly study an overlapping process with Dirichlet transmission conditions and a non-overlapping process with Robin transmission conditions. The convergence conditions for these algorithms are also obtained by our frequency domain analysis. Numerical experiments are given to illustrate effectiveness of the algorithms.

Original languageEnglish
Pages (from-to)2924-2939
Number of pages16
JournalComputers and Mathematics with Applications
Issue number12
Publication statusPublished - Jun 2008
Externally publishedYes


  • Domain decomposition
  • Frequency domain analysis
  • Parabolic equation
  • Parallel processing
  • Waveform relaxation

Cite this